MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K173
Medical Device Problem Codes Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker exhibited low right ventricular (rv) pace impedance measurements of less than 200 ohms at a generation change procedure.Technical services (ts) reviewed device data and noted that there was myopotential oversensing on the rv channel indicative of insulation failure and recommended lead revision.The physician chose to not replace the lead at this time.This pacemaker was explanted and replaced due to normal battery depletion.No adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This pacemaker was thoroughly inspected and analyzed upon receipt.Visual inspection of the pacemaker case and header noted no anomalies.The device was cut open and internal visual inspection noted no anomalies.Review of memory noted no suspicious fault codes or resets.It was confirmed that this device experienced normal battery depletion.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of pacing impedance low out of range was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
INGENIO?
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22375253
Report Number2124215-2025-43669
Device Sequence Number8017051
Product Code LWP
UDI-Device Identifier00802526516825
UDI-Public(01)00802526516825(17)160925
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/25/2016
Device Model NumberK173
Device Catalogue NumberK173
Device Lot Number183600
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale